Error
  • JUser: :_load: Unable to load user with ID: 979

Intermediate Radiography Licence

From 09.03.2018 until 12.03.2018 Save to calendar

 

Four Day Rural and Remote Radiography

Welcome to the intermediate rural and remote radiography course, the first EPA accredited course in South Australia and is also accredited in Victoria. The course is designed to enable you to acquire the skills and knowledge to safely take and process diagnostic radiographs in a variety of clinical situations. Pre-requisite for entry into the course is that you are a General Practioner or Registered Nurse working in a rural or remote area.

The course is divided into three components, self directed learning package, theoretical & practical workshop and assessment. The intermediate level allows you a license to take radiographs of the upper extremity including Shoulder, the lower extremity, Chest, Cervical spine and Pelvis.

At the end of satisfactorily completing the course you will need to apply for a radiation license through the EPA.
We strongly advise you to use our on-line support as the best means of communication and help.

Our team comprises Senior Radiographers working at the Royal Adelaide Hospital, Flinders Medical Centre and privately. They have a wealth of knowledge in all aspects of radiography and teaching including rural settings and have access to a wide range of reference tools.

Course Structure:

One-month course consisting of;

  • Self directed learning package (contents detailed below)
  • On-line help
  • One assignment
  • Four day workshop
  • Final written and clinical assessment

Learning Package contains

  • Study Guide
  • Readings Book
  • One Assignment
  • Course Information
  • Timetable

Study Guide and Readings

The study guide and readings are quite comprehensive and assessments are based on
these materials. Numerous recommended texts and websites are however included in
each section to help with study. The technique section is designed as a positioning text
book for you to use as your reference text in the future.

The guide covers;

  • Basic X-Radiation Physics
  • Radiation Protection
  • Regulations Governing a Radiation Worker
  • Radiographic Technique
  • Radiographic Critique
  • Film Processing
  • Quality Assurance and Control

Assignment

  • Must be submitted by due date and passed (satisfactory & unsatisfactory re-submit).
  • Email to This email address is being protected from spambots. You need JavaScript enabled to view it. OR fax to 08 8331 9983
  • Please keep answers brief, dot points are quite acceptable as the assignment is
    designed to ensure pre-reading is done prior to workshop.
  • Pre-requisite for attendance of workshop.
  • Due date
  • Failure to submit a satisfactory assignment will mean you will be precluded from attending this workshop and you will have to attend the next workshop.

On-line Support

This email address is being protected from spambots. You need JavaScript enabled to view it. is your on-line educational support centre. One of our staff will attend to your emails promptly and supply you with detailed answers or extra relevant materials. We would like to extend this support for six months after the workshop to ensure your radiography skills progress well.

Assessment

  • Assignment
  • Written Examination split into two sections.
    • Multiple Choice Questions
    • Short Answer Questions (Open Book for Radiation Regulations)
  • Clinical Simulation
    • Twenty minute practical examination for technique and critique.

Rural and Remote Radiography

Four Day Workshop

DAY ONE

09:00 Introduction

09:30 Radiation Physics and Protection
10:30 Radiographic Technique - Overview

11:00 Tea Break (15 minutes)
11:15 Radiographic Critique - Overview

11:45 CXR Lecture & Tutorials

12:45 Lunch (45 minutes)

13:30 Upper Limb Lecture & Tutorials

17:00 Close

DAY TWO

08:30 Lower Limb Lecture and Tutorials

10:30 Tea Break (15 minutes)

10:45 Lower Limb Tutorials continue

11:45 Trauma Series Lecture

12:15 Lunch (45 minutes)

13:00 Trauma Series Tutorials

15:30 Afternoon Tea (15 minutes)

15:45 Chemistry and Digital Processing Lecture and Tutorials

17:00 Close

DAY THREE

09:00 Directed Equipment Practical Sessions

09:45 Exposure Manipulation Practical Sessions

11:00 Tea Break (15 minutes)
11:15 Regulations

11:30 Examination Forum

12:00 Lunch (45 minutes)

12:45 Clinical Simulations
15:00 Tea Break (15 minutes)

15:15 Clinical Simulations

17:00 Close

DAY FOUR

09:00 Written Examination Film Reading

09:45 Tea Break (15 minutes)

10:00 Clinical Simulation Examinations (20 minutes each)

13:00 Lunch (45 minutes)

13:30 Modified Views Tutorial

15:30 Close

Cost $2900 plus GST


2018-03-09 09:30:00
2018-03-12 09:30:00